My 7 year old daughter has been on the meds Lamictal for a year we took her off and but her on Ablifiy and she changed alot but there still feel like she needs something to go with the meds because she is just so rude, and disrespectful not only to me but her baby brother who is always crying because she is aggressive towards him even when he is palying by himself..what do I do? We do theraphy and see the physc and I voice myself so much it hurts and its stressfull..needs some advice.. also changed her eating habits and daily routine and she is sometimes listening and sometimes just so unfocused.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.